MAUDE Adverse Event Report: IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT

IVANTIS INC HYDRUS MICROSTENT; INTRAOCULAR PRESSURE LOWERING IMPLANT
Catalog Number 100300293
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
 
Event or Problem Description
A non-healthcare professional reported that following a glaucoma shunt implant procedure, the stent seemed to have been placed well.However, when it was advanced, it appeared to "bounce back" slightly.The decision was made to leave it as the stent seemed adequately advanced.On postoperative day one, the stent was visible at the slit lamp without gonioscopy and was protruding from the beginning of the first window.There was no notable contact with the iris or cornea, and the patient otherwise appeared stable, with an intraocular pressure (iop) of 7 mmhg.Additional information has been requested.
 
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.A sample was not received at investigation site for evaluation for the report of bounce back; therefore, the condition of the product could not be verified.No lot number was identified with this complaint; therefore, a device history record review could not be conducted.A sample was not received at the investigation site and no lot information is available, therefore, the root cause for the customer complaint issue cannot be determined.The manufacturer internal reference number is: (b)(4).

Brand Name
HYDRUS MICROSTENT
Common Device Name
INTRAOCULAR PRESSURE LOWERING IMPLANT
Manufacturer (Section D)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer (Section G)
IVANTIS INC
201 technology drive
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20562052
Report Number3016075957-2024-00050
Device Sequence Number3102891
Product Code OGO
UDI-Device Identifier00867487000134
UDI-Public00867487000134
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P170034
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100300293
Device Lot NumberASKU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2024
Supplement Date Received by Manufacturer12/20/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date01/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age79 YR
Patient SexUnknown